# SDR DALA201910035671

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 73,267 hours, 26,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Row 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 34.  FOUND THE LIGHT ASSY BAD AND  REPLACED.  THE FUSE IN THE POWER SUPPLY WAS ALSO BAD AND REPLACED IAW WDM 33-51-14. OPS CHECKED NORMAL.
